# SDR SWAA2021011836962

- Difficulty date: December 15, 2020
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BULKHEAD FWD OF LEFT WHEEL WELL FWD FACE UPPER CHORD ATTACHED ANGLE CRACKED AT STA 663.75 LBL 12, MARKED DOT 60-012.  REMOVED ATTACHED ANGLE CRACKED FROM VERTICAL BULKHEAD FWD OF LEFT WHEEL WELL FWD FACE UPPER CHORD STA 663 BETWEEN LBL 6 AND LBL 64, PER B737-700 SRM 51-40-02-0G-0.   FABRICATED NEW ANGLE MAT USED 2024-73-063 PO 1698878 PER DRAWING 11A1000 INSTALLED NEW ANGLE AT STA 663; BETWEEN LBL 6 AND LBL 64 VERTICAL BULKHEAD WHEEL WELL LEFT, FWD FACE PER B737-700 SRM 51-40-02-0G-0 AND DRAWING 111A1000.
